# SDR 95ZZZX3213

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Wells Aircraft Inc, repair station NT2R043L
- Aircraft: N525RG
- Make and model: Cessna 421C
- Aircraft serial: 421C0616
- Engine: Cont GTSIO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bushing
- Part number: 530658
- Condition: Split
- Location: Piston Pin
- Part time: 903 hours
- Component: 632043
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 PISTON PIN ROD BUSHINGS CRACKED CIRCUMFERENCE WISE .3750 INCH AND SPLIT ABOUT .0312 INCH.  FOUR OUT OF 6 BUSHINGS CRACKED.  NR 2 CYLINDERS WERE REMOVED FOR LOW COMPRESSION AT ANNUAL.
